Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 294, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 22, 2014, 10:41 PM CDT for Carroll County, Grenada County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2014, 10:41 PM CDT (03:41 UTC)
- Expired
- Jul 22, 2014, 11:12 PM CDT
- In force
- 31 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Carroll County, MS, Grenada County, MS
The radar
The Columbus AFB radar (KGWX), 141 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 3.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 598 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
249
WUUS54 KJAN 230341
SVRJAN
MSC015-043-230430-
/O.NEW.KJAN.SV.W.0294.140723T0341Z-140723T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1041 PM CDT TUE JUL 22 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
SOUTH CENTRAL GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 1130 PM CDT
* AT 1041 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLIOTT...
AND MOVING SOUTHWEST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
JEFFERSON AROUND 1055 PM CDT.
NORTH CARROLLTON AROUND 1115 PM CDT.
MALMAISON AROUND 1125 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE CARROLLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3369 8974 3367 8975 3367 8978 3361 8978
3343 8988 3357 9007 3373 8980
TIME...MOT...LOC 0341Z 047DEG 17KT 3366 8982
HAIL...0.88IN
WIND...60MPH
$$2 follow-up statements
911
WWUS54 KJAN 230352
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1052 PM CDT TUE JUL 22 2014
MSC043-230402-
/O.CAN.KJAN.SV.W.0294.000000T0000Z-140723T0430Z/
GRENADA MS-
1052 PM CDT TUE JUL 22 2014
...SEVERE THUNDERSTORM WARNING CANCELLED FOR SOUTH CENTRAL GRENADA
COUNTY...
THE THREAT HAS ENDED FOR THE WARNED AREA.
LAT...LON 3367 8988 3367 8983 3366 8980 3361 8979
3343 8988 3357 9007
TIME...MOT...LOC 0352Z 047DEG 17KT 3363 8987
$$
MSC015-230430-
/O.CON.KJAN.SV.W.0294.000000T0000Z-140723T0430Z/
CARROLL MS-
1052 PM CDT TUE JUL 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
CARROLL COUNTY UNTIL 1130 PM CDT...
AT 1052 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JEFFERSON...
AND MOVING SOUTHWEST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NORTH CARROLLTON AROUND 1115 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE CARROLLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3367 8988 3367 8983 3366 8980 3361 8979
3343 8988 3357 9007
TIME...MOT...LOC 0352Z 047DEG 17KT 3363 8987
HAIL...0.88IN
WIND...60MPH
$$362
WWUS54 KJAN 230412
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1112 PM CDT TUE JUL 22 2014
MSC015-230421-
/O.CAN.KJAN.SV.W.0294.000000T0000Z-140723T0430Z/
CARROLL MS-
1112 PM CDT TUE JUL 22 2014
...SEVERE THUNDERSTORM WARNING CANCELLED FOR NORTH CENTRAL CARROLL
COUNTY...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3367 8988 3367 8983 3366 8980 3361 8979
3343 8988 3357 9007
TIME...MOT...LOC 0411Z 047DEG 17KT 3357 8995
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 8:28 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 22, 8:28 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 828 PM CDT TUE JUL 22 2014 .UPDATE...WITH THE UPPER LOW NOW ALONG OUR SOUTHERN BORDER... CONVECTION IS HANGING ON WELL INTO THIS EVENING. FORECAST POPS WERE INCREASED FOR THE EVENING HOURS...WITH A SUBSTANTIAL DECREASE IN ACTIVITY EXPECTED BY THE 4Z-5Z TIME FRAME. ALSO UPDATED HOURLY TEMPS/DEWPOINTS TO ACCOUNT FOR CURRENT TRENDS WITH RAIN-COOLED AIR OVER MUCH OF SE MISSISSIPPI. UPDATED PRODUCTS ARE CURRENTLY BEING SENT. /DL/ && .AVIATION...CONVECTION IS DECREASING ACROSS THE AREA THIS EVENING. BOTH CEILINGS AND VISIBILITIES COULD BRIEFLY BE REDUCED TO MVFR/IFR STATUS IF SHOWERS IS OBSERVED WITHIN EACH SITES RESPECTED TAF SITES. OTHERWISE...VFR CONDITIONS WILL PREVAIL INTO THE EVENING AS CONVECTION DIMINISHES. THEREAFTER...MVFR CEILINGS IN THE EAST AND MVFR VISIBILITIES EVERYWHERE WILL BE THE RULE UNTIL AROUND 14Z WEDNESDAY MORNING. SOME VCTS WILL BE POSSIBLE BY AFTERNOON MAINLY ALONG THE EASTERN TAF SITES./17/ && .DISCUSSION...TONIGHT THROUGH WEDNESDAY NIGHT...SHOWERS AND STORMS ASSOCIATED WITH A RETROGRADING LOW PRESSURE SYSTEM HAVE BROKEN OUT ACROSS THE FORECAST AREA AS EXPECTED THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON AND WILL BE CAPABLE OF PRODUCING SOME HEAVY DOWNPOURS...ALONG WITH SOME GUSTY WINDS...AND PERHAPS SOME HAIL...PARTICULARLY ACROSS MY SOUTHEAST AND SOUTH CENTRAL ZONES. AS DAYTIME HEATING WANES THROUGH THE EVENING HOURS INTO TONIGHT...MUCH OF THIS CONVECTION WILL EVENTUALLY DISSIPATE. LOW TEMPERATURES TONIGHT WILL FALL TO AROUND 70 WITH SOME CLOUD COVER ASSOCIATED WITH THE WESTWARD DRIFTING LOW EXPECTED TO REMAIN OVERHEAD THROUGH THE NIGHT. ONCE AGAIN...SCATTERED SHOWERS AND STORMS ARE EXPECTED FROM LATE MORNING THROUGH THE AFTERNOON ON WEDNESDAY AS DAYTIME HEATING IN THIS MOIST AIR MASS DESTABILIZES OUR ATMOSPHERE...WITH THE AID OF THE THE UPPER LOW STILL RESIDING OVER THE ARKLAMISS REGION... ALTHOUGH A BIT FURTHER WEST THAN ON TUESDAY. JUST AS WE OBSERVED ON TUESDAY... SOME LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...AND SMALL HAIL WILL AGAIN BE POSSIBLE WITH THE MOST INTENSE CONVECTION TOMORROW AFTERNOON. THAT SAID...STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. GIVEN THE CLOUD COVER OVER THE REGION ASSOCIATED WITH THE LOW...IN ADDITION TO CONVECTION MEANDERING ABOUT...I DID ADJUST HIGHS DOWN A COUPLE OF DEGREES IN MOST LOCATIONS AS THEY AGAIN PEAK AROUND THE 90 DEGREE MARK. MOST CONVECTION WILL DISSIPATE OVER THE CWA WEDNESDAY EVENING AS DAYTIME HEATING WANES. HOWEVER...AS THE UPPER LOW WEAKENS AND AN UPPER TROUGH DIGS SOUTH INTO THE SOUTHEAST UNITED STATES...A FRONT IS FORECAST TO ALSO DROP SOUTH INTO THE MID-SOUTH REGION LATE WEDNESDAY NIGHT. THIS FRONT...OR ANY OUTFLOW ASSOCIATED WITH CONVECTION THAT'S ONGOING NEAR IT...COULD SPARK SOME SHOWERS OR STORMS THAT MAY IMPEDE UPON MY NORTH CENTRAL AND NORTHEAST ZONES TOWARD DAY BREAK THURSDAY MORNING. OTHERWISE... LOWS WILL AGAIN FALL INTO THE LOWER 70S. /19/ THURSDAY THROUGH NEXT TUESDAY....NO BIG PATTERN CHANGE FOR THE REGION. WITH THE LARGE AREA OF HIGH PRESSURE PLANTED OVER THE ROCKIES...THE ARKLAMISS WILL CONTINUE TO GET FRONTS AND WEAK DISTURBANCES EVERY FEW DAYS. THIS IN ADDITION TO CONTINUED AMPLE SOIL MOISTURE CONTENT...TEMPERATURES ARE LIKELY TO BE AT OR JUST BELOW NORMAL THROUGH THE EXTENDED. STUCK WITH GUIDANCE GENERALLY FOR POPS. BY THURSDAY...IT LOOKS LIKE THE LATEST STALLED FRONT WILL BE REPLACED WITH AN APPROACHING COLD FRONT. THIS BOUNDARY IS LIKELY TO STALL ALONG THE COAST OVER THE WEEKEND...BEFORE THE NEXT FRONT MOVES INTO THE REGION AROUND MONDAY. EACH SYSTEM SEEMS TO BE LACKING MUCH UPPER LEVEL SUPPORT AND THE MAIN SURFACE LOW WITH EACH SYSTEM IS ALSO DISTANT. HOWEVER...THE MODELS ARE BRINGING IN PLENTY OF VERY MOIST AND UNSTABLE AIR FROM THE GULF. THERE IS A CHANCE OF RAIN ACROSS THE AREA NEARLY EVERY DAY. WITH THE BEST DYNAMICS ASSOCIATED WITH THE SYSTEMS STAYING TO THE NORTH AND THE WESTERN RIDGE WAVERING FURTHER EAST SOME DAYS...MUCH OF THE THUNDERSTORM ACTIVITY WILL MISS THE WESTERN ZONES...BASICALLY AREAS EAST OF INTERSTATE 55 THROUGH THE PERIOD. OF COURSE THERE COULD BE SOME ISOLATED TO SCATTERED THUNDERSTORMS...BUT POPS RIGHT NOW ARE LOW. BETWEEN EACH FRONT WILL BE A DAY OR TWO OF MOSTLY CLEAR SKIES AND MILD CONDITIONS. NOT ANTICIPATING A PATTERN SHIFT THIS FORECAST PERIOD. /07/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/17/19/07
Hazardous weather outlook, Jul 22, 1:35 PM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 135 PM CDT TUE JUL 22 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 231845- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 135 PM CDT TUE JUL 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 26 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 22, 7:58 PM CDT, 2 hours 43 minutes before
MSZ027-036-230125-
HOLMES MS-CARROLL MS-
758 PM CDT TUE JUL 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
758 PM CDT TUE JUL 22 2014
A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN WAS LOCATED
FROM 9 MILES NORTHEAST OF COILA TO 3 MILES NORTHWEST OF BLACK HAWK
AT 757 PM CDT...MOVING SOUTHWEST AT 10 MPH.
HEAVY RAIN ON THE ORDER OF 2 INCHES AND HOUR IS POSSIBLE WITH THESE
STORMS.
PEOPLE IN CENTRAL CARROLL AND EXTREME NORTH CENTRAL HOLMES COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3344 8979 3329 9004 3335 9015 3343 9008
3358 8979 3357 8978
TIME...MOT...LOC 0057Z 039DEG 8KT 3346 8984 3336 9004
CMESpecial weather statement, Jul 22, 9:20 PM CDT, 1 hour 21 minutes before
MSZ036-230250- HOLMES MS- 920 PM CDT TUE JUL 22 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 920 PM CDT TUE JUL 22 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF BROZVILLE AT 920 PM CDT...MOVING SOUTHWEST AT 15 MPH. PEOPLE IN CENTRAL HOLMES COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3309 9002 3294 9010 3300 9028 3312 9015 TIME...MOT...LOC 0220Z 032DEG 14KT 3307 9011 CME
Special weather statement, Jul 22, 10:01 PM CDT, 40 minutes before
MSZ026-230330-
GRENADA MS-
1001 PM CDT TUE JUL 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1001 PM CDT TUE JUL 22 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER BEW SPRINGS AT 1001 PM CDT...MOVING SOUTHWEST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN WESTERN GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3389 8984 3369 8990 3368 9006 3380 9005
3382 9002 3382 8999 3383 8997 3383 8994
3388 8993
TIME...MOT...LOC 0301Z 066DEG 11KT 3378 8992
CMELocal storm report, Jul 22, 10:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1008 PM CDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM FLASH FLOOD GRENADA 33.78N 89.81W
07/22/2014 GRENADA MS LAW ENFORCEMENT
A FEW STREETS ARE FLOODED IN TOWN...STILL RAINING
HEAVILY.
&&
CMELocal storm report, Jul 22, 10:10 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1010 PM CDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 3 SW GRENADA 33.75N 89.85W
07/22/2014 GRENADA MS TRAINED SPOTTER
STREETS FLOODED IN THE HIDDEN VALLEY AREA.
&&
CMESpecial weather statement, Jul 22, 10:31 PM CDT, 10 minutes before
MSZ026-230400-
GRENADA MS-
1031 PM CDT TUE JUL 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1031 PM CDT TUE JUL 22 2014
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF BEW
SPRINGS AT 1030 PM CDT...MOVING WEST AT 20 MPH.
VERY HEAVY RAIN OF 3 TO 4 INCHES PER HOUR IS ALSO POSSIBLE WITH
THESE STORMS.
PEOPLE IN CENTRAL GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3368 8969 3367 8973 3367 9005 3382 9008
3382 8999 3383 8997 3383 8994 3385 8993
3388 8973
TIME...MOT...LOC 0330Z 078DEG 17KT 3374 8990
MRMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:07 PM CDT | Special Weather Statement | JAN | Copiah | 33 min |
| Jul 22, 7:58 PM CDT | Special Weather Statement | JAN | Carroll | 27 min |
| Jul 22, 9:20 PM CDT | Special Weather Statement | JAN | Holmes | 30 min |
| Jul 22, 9:40 PM CDT | Flash Flood Warning | JAN | Grenada | 2 hr |
| Jul 22, 10:01 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Jul 22, 10:31 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Jul 22, 11:33 PM CDT | Flash Flood Warning | JAN | Grenada | 117 min |
| Jul 23, 5:24 PM CDT | Special Weather Statement | JAN | Attala | 31 min |
| Jul 23, 6:06 PM CDT | Special Weather Statement | JAN | Bolivar | 19 min |
| Jul 23, 6:10 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 65 min |
| Jul 23, 6:33 PM CDT | Tornado Warning | JAN | Rankin | 11 min |
| Jul 23, 6:47 PM CDT | Special Weather Statement | JAN | Scott | 13 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.